# SDR FDEA201806141487

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUTT JOINT AT B STA 440, BETWEEN STR 24-25 RT PERFORMED SKIN REPAIR AT BUTT JOINT AT BSTA 440, STR 24-25R IAW EA F-5330-T0340309. TITLE: FUSELAGE - PLATES & SKINS - FUSE SKIN CORROSION AT BSTA 440 STR 24-25R.
